# SDR SWIA201332552

- Difficulty date: January 8, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,730 hours, 22,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE AREA EMERGENCY LIGHT HAS ONE LIGHT OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
